CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:2/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
AN EXTENSION OF A THEOREM OF WU-YAU 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2017, 卷号: 107, 期号: 3, 页码: 573-579
Authors:  Tosatti, Valentino;  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
MOTIVIC AND QUANTUM INVARIANCE UNDER STRATIFIED MUKAI FLOPS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2008, 卷号: 80, 期号: 2, 页码: 261-280
Authors:  Fu, Baohua;  Wang, Chin-Lung
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hitchin's connection and differential operators with values in the determinant bundle 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2004, 卷号: 67, 期号: 2, 页码: 335-376
Authors:  Sun, XT;  Tsai, IH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30